Header logo is

The average number of distinct sites visited by a random walker on random graphs

2015

Article

pio


Author(s): De Bacco, Caterina and Majumdar, Satya N and Sollich, Peter
Journal: Journal of Physics A: Mathematical and Theoretical
Volume: 48
Number (issue): 20
Pages: 205004
Year: 2015
Publisher: IOP Publishing

Department(s): Physics for Inference and Optimization
Bibtex Type: Article (article)

URL: http://iopscience.iop.org/article/10.1088/1751-8113/48/20/205004/meta

Links: Preprint

BibTex

@article{de2015average,
  title = {The average number of distinct sites visited by a random walker on random graphs},
  author = {De Bacco, Caterina and Majumdar, Satya N and Sollich, Peter},
  journal = {Journal of Physics A: Mathematical and Theoretical},
  volume = {48},
  number = {20},
  pages = {205004},
  publisher = {IOP Publishing},
  year = {2015},
  url = {http://iopscience.iop.org/article/10.1088/1751-8113/48/20/205004/meta}
}